Journal article icon

Journal article

Optimal switching over multiple regimes

Abstract:

This paper studies the optimal switching problem for a general one-dimensional diffusion with multiple (more than two) regimes. This is motivated in the real options literature by the investment problem of a firm managing several production modes while facing uncertainties. A viscosity solutions approach is employed to carry out a fine analysis on the associated system of variational inequalities, leading to sharp qualitative characterizations of the switching regions. These characterizations...

Expand abstract

Actions


Access Document


Publisher copy:
10.1137/070709372

Authors


Publisher:
Society for Industrial and Applied Mathematics Publications
Journal:
SIAM Journal on Control and Optimization
Volume:
48
Issue:
4
Pages:
2217-2253
Publication date:
2009
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
URN:
uuid:2c09f220-8bf1-4a04-894a-be000b6e43c0
Source identifiers:
204310
Local pid:
pubs:204310

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP